Directly to content
  1. Publishing |
  2. Search |
  3. Browse |
  4. Recent items rss |
  5. Open Access |
  6. Jur. Issues |
  7. DeutschClear Cookie - decide language by browser settings

Weighted group algebras on groups of polynomial growth

Fendler, G. ; Gröchenig, Karlheinz ; Leinert, Michael ; Ludwig, J. ; Molitor-Braun, C.

In: Mathematische Zeitschrift, 245 (2003), pp. 791-821. ISSN 0025-5874 (Druck-Ausg.), 1432-1823 (Online-Ausg.)

[img]
Preview
PDF, English - main document
Download (21MB) | Terms of use

Official URL: https://doi.org/10.1007/s00209-003-0571-6
Citation of documents: Please do not cite the URL that is displayed in your browser location input, instead use the DOI, URN or the persistent URL below, as we can guarantee their long-time accessibility.
Item Type: Article
Journal or Publication Title: Mathematische Zeitschrift
Volume: 245
Publisher: Springer
Place of Publication: Berlin ; Heidelberg
Date Deposited: 02 Dec 2020 14:36
Date: 2003
ISSN: 0025-5874 (Druck-Ausg.), 1432-1823 (Online-Ausg.)
Page Range: pp. 791-821
Faculties / Institutes: The Faculty of Mathematics and Computer Science > Department of Applied Mathematics
Subjects: 510 Mathematics
Schriftenreihe ID: Schriften von Michael Leinert
About | FAQ | Contact | Imprint |
OA-LogoDINI certificate 2013Logo der Open-Archives-Initiative